# SDR CALA2022120803332

- Difficulty date: December 8, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N41140
- Make and model: Boeing 757224
- Aircraft serial: 30353
- Aircraft time: 85,850 hours, 17,967 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Broken
- Location: Slide Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR SLIDE LIGHT INOP. TRANSCIBED FROM HAECO GSO NR 9282919.REMOVED AND REPLACED L-1 DOOR SLIDE LIGHT ASSY AND OPS CHECKED PER AMM 25-66-11-822-011 AND BSWPM 20-84-00 AND WDM 33-51-12.
